# SDR SWAA2018010518855

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 63,041 hours, 36,603 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 148A8300
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER ATTACH SKATE ANGLE WORN ON THE VERTICAL FLANGE, AT STA 1119, BELOW ACCESS PANEL 323CR.  REPAIRED ANGLE PER SRM.
